# SDR TSAA0357063

- Difficulty date: April 10, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Leg Assy
- Part number: 69406121
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION DAMAGE BY BLENDING TO A 20 TO 1 RATION.  PERFORMED 10X VISUAL AND HFEC INSPECTON TO VERIFY CRACK AND CORROSION FREE.  FABRICATED A TAPERED SHIM FROM 2024-T3.  FLAT PEENED SURFACE. APPLIED ALODINE AND TWO COATS OF BMS 10-11, TYPE I PRIMER TO BLENDOUT LOCATION.  WET INSTALLED 1/32 OVERSIZED HI-LOCKS PROTRUDING HEADS WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW ECO 2948.  AIRCRAFT RETURNED TO SERVICE.  (M)
